# SDR REXA95074

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 2460 · DC Power Distribution System
- Part: Pwr Distr Unit
- Part number: A2042C43C
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: L

## Discrepancy

LOST RT MAIN BUS AND ALL ASSOCIATE FLEET EQUIPMENT ON APPROACH.  REMOVED AND REPLACED SHORTED WIRE AC225.  REMOVED AND REPLACED LT AND RT PDU'S AND TIME DELAY RELAY PC12.  SYSTEM OPERATION CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE.  (X)
